Acta Mathematica Sinica

, Volume 6, Issue 4, pp 306–314

A remark on a residue formula of Bott

  • Zhang Weiping

DOI: 10.1007/BF02107963

Cite this article as:
Weiping, Z. Acta Mathematica Sinica (1990) 6: 306. doi:10.1007/BF02107963


We present in this note a simple proof of the Bott residue theorem in a slightly more general form.

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Zhang Weiping
    • 1
  1. 1.Institute of MathematicsAcademia SinicaChina
  2. 2.Nankai Institute of MathematicsTianjin

Personalised recommendations